Alert archive / Alabama / Small Craft Advisories in 2016

Small Craft Advisory 55, NWS Mobile, AL

December 2, 2016

NWS Mobile, AL issued this small craft advisory at Dec 2, 2016, 3:20 AM CST. It took effect at Dec 3, 2016, 12:00 AM CST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2016, 3:20 AM CST (09:20 UTC)
In effect from
Dec 3, 2016, 12:00 AM CST
Expired
Dec 4, 2016, 6:00 PM CST
In force
42 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

905 
WHUS74 KMOB 020920
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
320 AM CST FRI DEC 2 2016

...A SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT THROUGH 6
PM SUNDAY FOR COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO
60 NM...

.A STRONG EASTERLY FLOW WILL DEVELOP TONIGHT ACROSS GULF WATERS AS A
DEEPENING LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THE STRONG
EASTERLY FLOW WILL THEN TURN SOUTHERLY SUNDAY AS A WARM FRONT MOVES
NORTHWARD ACROSS THE MARINE AREA AND GRADUALLY DIMINISH SUNDAY
AFTERNOON.

GMZ650-655-670-675-021730-
/O.NEW.KMOB.SC.Y.0055.161203T0600Z-161205T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
320 AM CST FRI DEC 2 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
SUNDAY. 

* WINDS...20 TO 25 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
499 
WHUS74 KMOB 021700
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1100 AM CST FRI DEC 2 2016

...A SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT THROUGH
6 PM SUNDAY FOR COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
OUT TO 60 NM...

.A STRONG EASTERLY FLOW WILL DEVELOP TONIGHT ACROSS GULF WATERS
AS A DEEPENING LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THE
STRONG EASTERLY FLOW WILL THEN TURN SOUTHERLY SUNDAY AS A WARM
FRONT MOVES NORTHWARD ACROSS THE MARINE AREA AND GRADUALLY
DIMINISH SUNDAY AFTERNOON.

GMZ650-655-670-675-030230-
/O.CON.KMOB.SC.Y.0055.161203T0600Z-161205T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1100 AM CST FRI DEC 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST SUNDAY...

* WINDS...20 TO 25 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
669 
WHUS74 KMOB 030324
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
924 PM CST FRI DEC 2 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH
6 PM SUNDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
OUT TO 60 NM...

.THE PRESSURE DIFFERENCE BETWEEN A HIGH PRESSURE SYSTEM OVER THE
TENNESSEE RIVER VALLEY AND LOWERING PRESSURE OVER TEXAS RESULTS IN A
STRENGTHENING EASTERLY FETCH AND A BUILD IN SEAS. THE STRONG EASTERLY
FLOW WILL THEN TURN SOUTHERLY BY SUNDAY AS A WARM FRONT MOVES
NORTHWARD ACROSS THE MARINE AREA.

GMZ650-655-670-675-031200-
/O.CON.KMOB.SC.Y.0055.161203T0600Z-161205T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
924 PM CST FRI DEC 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS...EAST 20 TO 25 KNOTS SATURDAY BECOMING SOUTH BY SUNDAY.

* WAVES/SEAS...4 TO 7 FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
429 
WHUS74 KMOB 031228
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
628 AM CST SAT DEC 3 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 6 PM SUNDAY FOR
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...

.THE PRESSURE DIFFERENCE BETWEEN A HIGH PRESSURE SYSTEM OVER THE
TENNESSEE RIVER VALLEY AND LOWERING PRESSURE OVER TEXAS RESULTS
IN A STRENGTHENING EASTERLY FETCH AND A BUILD IN SEAS. THE STRONG
EASTERLY FLOW WILL THEN TURN SOUTHERLY BY SUNDAY AS A WARM FRONT
MOVES NORTHWARD ACROSS THE MARINE AREA.

GMZ650-655-670-675-032100-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-161205T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
628 AM CST SAT DEC 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS...EAST 20 TO 25 KNOTS SATURDAY BECOMING SOUTH BY SUNDAY.

* WAVES/SEAS...4 TO 7 FEET NEAR SHORE AND 5 TO 8 FEET WELL 
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
667 
WHUS74 KMOB 031434 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
834 AM CST SAT DEC 3 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH SUNDAY
AFTERNOON...

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE LOWER END OF
MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA THROUGH THIS
AFTERNOON...

.HIGH PRESSURE OVER THE TENNESSEE RIVER VALLEY COMBINED WITH A
DEVELOPING AREA OF LOW PRESSURE OVER TEXAS WILL LEAD TO A STRONG
EASTERLY WIND FLOW OVER THE MARINE AREA THROUGH EARLY TONIGHT...
SHIFTING SOUTHEAST LATE TONIGHT INTO SUNDAY.

GMZ631-632-040000-
/O.EXB.KMOB.SC.Y.0055.000000T0000Z-161204T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
834 AM CST SAT DEC 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS...EAST 20 TO 25 KNOTS.

* WAVES/SEAS...CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-670-675-040000-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-161205T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
834 AM CST SAT DEC 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS...EAST 20 TO 25 KNOTS SATURDAY BECOMING SOUTH BY SUNDAY.

* WAVES/SEAS...4 TO 7 FEET NEAR SHORE AND 5 TO 8 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
894 
WHUS74 KMOB 040016
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
616 PM CST SAT DEC 3 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH
SUNDAY AFTERNOON...

.HIGH PRESSURE OVER THE TENNESSEE RIVER VALLEY COMBINED WITH A
DEVELOPING AREA OF LOW PRESSURE OVER TEXAS WILL LEAD TO A STRONG
EAST SOUTHEAST WIND FLOW OVER THE MARINE AREA THROUGH EARLY
TONIGHT...SHIFTING SOUTH BY SUNDAY AS A WARM FRONT SETS UP NEAR THE
COAST.

GMZ631-632-040130-
/O.EXP.KMOB.SC.Y.0055.000000T0000Z-161204T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
616 PM CST SAT DEC 3 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

EAST WINDS FORECAST AT 15 TO 20 KNOTS IS SHY OF ADVISORY CRITERIA.
SMALL CRAFT SHOULD EXERCISE CAUTION TONIGHT. 

$$

GMZ650-655-670-675-040800-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-161205T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
616 PM CST SAT DEC 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS...EAST SOUTHEAST 20 TO 25 KNOTS BECOMING SOUTH BY SUNDAY.

* WAVES/SEAS...5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
859 
WHUS74 KMOB 040807
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
207 AM CST SUN DEC 4 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH
SUNDAY AFTERNOON...

.HIGH PRESSURE OVER THE TENNESSEE RIVER VALLEY COMBINED WITH A
DEVELOPING AREA OF LOW PRESSURE OVER TEXAS WILL LEAD TO A STRONG
EAST SOUTHEAST WIND FLOW OVER THE MARINE AREA...SHIFTING SOUTH BY
TODAY AS A WARM FRONT SETS UP NEAR THE COAST.

GMZ650-655-670-675-041800-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-161205T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
207 AM CST SUN DEC 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...EAST SOUTHEAST 20 TO 25 KNOTS BECOMING SOUTH.

* WAVES/SEAS...5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL 
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
689 
WHUS74 KMOB 041712
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1112 AM CST SUN DEC 4 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FOR THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...

.HIGH PRESSURE OVER THE TENNESSEE RIVER VALLEY COMBINED WITH A
DEVELOPING AREA OF LOW PRESSURE NEAR TEXAS WILL LEAD TO A STRONG
SOUTHERLY FLOW OVER THE MARINE AREA.

GMZ650-655-670-675-050000-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-161205T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1112 AM CST SUN DEC 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...SOUTHEAST 20 TO 25 KNOTS BECOMING SOUTH...THEN SOUTHWEST
  AROUND 15 KNOTS LATE.

* WAVES/SEAS...5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF
20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
679 
WHUS74 KMOB 041827
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1227 PM CST SUN DEC 4 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FOR
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO
60 NM...

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING FOR
MOBILE BAY...

.HIGH PRESSURE OVER THE TENNESSEE RIVER VALLEY COMBINED WITH A
DEVELOPING AREA OF LOW PRESSURE NEAR TEXAS WILL LEAD TO A STRONG
SOUTHERLY FLOW OVER THE MARINE AREA. LOW VISIBILITIES OVER MOBILE BAY
WILL PERSIST UNTIL IMPROVING LATE THIS AFTERNOON INTO EARLY THIS
EVENING AS SOUTHERLY WINDS BECOME NORTHERLY.

GMZ630-631-050000-
/O.NEW.KMOB.MF.Y.0007.161204T1827Z-161205T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-
1227 PM CST SUN DEC 4 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* VISIBILITY...DOWN TO AROUND A HALF STATUTE MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

GMZ650-655-670-675-050000-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-161205T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1227 PM CST SUN DEC 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...SOUTHEAST 20 TO 25 KNOTS BECOMING SOUTH...THEN 
  SOUTHWEST AROUND 15 KNOTS LATE. 

* WAVES/SEAS...5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
740 
WHUS74 KMOB 042131
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
331 PM CST SUN DEC 4 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FOR
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO
60 NM...

...DENSE FOG ADVISORY CANCELLED FOR MOBILE BAY...

.SOUTHERLY WINDS HAVE SUBSIDED...BUT A SMALL CRAFT ADVISORY WILL
REMAIN IN EFFECT UNTIL 6 PM CST TO ALLOW SUFFICIENT TIME FOR SEAS TO
SUBSIDE BELOW 7 FEET.

GMZ630-631-042245-
/O.CAN.KMOB.MF.Y.0007.000000T0000Z-161205T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-
331 PM CST SUN DEC 4 2016

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE DENSE
FOG ADVISORY. 

THE DENSE FOG WHICH PROMPTED THE ADVISORY HAS DISSIPATED...THUS THE
DENSE FOG ADVISORY HAS BEEN CANCELLED.

$$

GMZ650-655-670-675-050000-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-161205T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
331 PM CST SUN DEC 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...SOUTHWEST 15 KNOTS.

* WAVES/SEAS...7 FEET SUBSIDING TO AROUND 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 11:42 PM CST, 3 hours 38 minutes earlier.

Area forecast discussion, Dec 1, 11:42 PM CST, 3 hours 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1142 PM CST Thu Dec 1 2016

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...Satellite shows patches of mid and high level clouds
spreading eastward across the Gulf coast out of SE Texas. A mix of
sun and higher based clouds continue into the day Friday. No impacts
to aviation operations with VFR cigs and vsby forecast next 24 hrs.
Light north winds tonight become northeast around 10 knots on Friday
as high pressure moves east across the Tennessee River Valley. /22

&&

.PREV DISCUSSION... /issued 324 PM CST Thu Dec 1 2016/

NEAR TERM /Now Through Friday/...Visible satellite imagery shows
clear skies in place across the entire forecast area this afternoon
underneath a deep dry southwest flow pattern aloft. Cool surface
high pressure continues to build eastward across the Lower
Mississippi Valley into the central Gulf Coast region, allowing for
northerly surface flow over our area and mid-afternoon temperatures
ranging from around 60 to the lower 60s over the interior to the mid
to upper 60s near the coast.

Little change was made to the ongoing forecast through the next 24
hours. A dry west to southwest mid level flow pattern will prevail
across the region through Friday afternoon. Clear skies should
continue into this evening, before a modest increase in high cloud
cover moves into the area late tonight into Friday. Lows tonight
will be a little cooler, with readings forecast to range in the
lower to mid 30s over interior areas and around 40 to the mid 40s
near the coast. Highs Friday should range from the lower to mid 60s
over most areas, except for upper 60s near the coast. /21

SHORT TERM /Friday night Through Sunday night/...Another
active period which begins with a developing low level return
flow ahead of the next approaching system. It will become cloudy
almost all zones by sunrise Saturday, and it further moistens through
a deep layer from that point through the heart of the weekend. By
Saturday morning, a well-defined surface warm front lurks just
offshore and the first round of synoptic lift progresses mainly over
the northwestern portion of the forecast area during the day. Rain
should onset west of the I-65 corridor by noon and spreads eastward
during the day time, but mainly affecting areas north of highway 84.
The warm front kind of 'locks into place' on Saturday due the
evaporative cooling effect of the rainfall to its north. It awaits
the formation of a first in a series of low-level jets that will help
to scour out the cold sector north of the warm front. It slowly
advances inland some on Saturday night, but not much. Sunday will be
cloudy with more rain developing as the warm front will be focused on
our area along with adiabatic upward vertical motion, sufficient
moisture in an airmass that will already be near saturation. Could
see the max temperatures on Sunday range from the upper 50s over far
interior to the lower 70s along the coast. One interesting thing,
aloft, we remain under ridging this period, as the inflection point
remains upstream, so any deeper layer forcing will be kinematic in
nature. At this point, am not introducing thunder until after this
period because instability looks like it just may make it to coastal
zones later in the period, and then being very limited (i.e., <250
J/kg) at that. Surface warm front lifts north of area overnight. /23
JMM

LONG TERM /Monday Through Thursday/...What a ride! Very warm at the
beginning and then trending much colder by the end of the period. On
Monday, a pronounced negative-tilt shortwave (associated with
surface cyclogenesis) kicks out of S TX during the day. As such, far
western zones come under influence of differential divergence (for
upward forcing). A low-level jet forms and thermodynamic
instability increases in the presence of respectable deep-layer
vertical wind shear. The question, as usual, will be how much
instability do we get as the surface low lifts northeastward from E
TX and into the ARKLATEX by day's end? The warm sector evolution will
surely have to be closely monitored for all modes of deep convection,
some possibly severe (especially SE MS and west of I-65 Corridor in
southwestern Alabama). A main surface low lifts further to the N,
cold front is then whipped eastward through our area late Monday
evening (or early Tue morning). This would end any severe weather
threat with its passage from the west. It is possible our far eastern
areas (i.e.,Greenville south to Destin) may be under the gun until
the very early morning hours of Tuesday. Details to be fine-tuned
later.

For the remainder of Tuesday night, synoptic-scale dry slot wraps
into area from the southwest overnight and the drying begins. Given
the pattern, would expect post-frontal clouds on Tuesday. A re-
enforcing shot of cold air will move in late Wednesday and some
clouds will certainly accompany the second cold front. Much dryer
and colder air filters in for Thursday and skies should be mostly
clear (depending on thickening high cirrus). /23 jmm

MARINE...A moderate offshore flow continues in the wake of the cold
front through Friday. Winds strengthen and seas build Friday night
to small craft advisory levels over the Gulf Waters. Winds remain
strong and then become more easterly by Saturday with seas building
to 6 to 8 feet. A strong onshore flow develops by Sunday. Winds and
seas significantly increase thereafter into the first part of the
week. /23 JMM

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Dec 1, 3:39 PM CST, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
339 PM CST THU DEC 1 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-022145-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
339 PM CST THU DEC 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MODERATE RISK OF RIP CURRENTS WILL EXIST TODAY ALONG THE GULF
BEACHES OF ALABAMA AND NORTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS THE REGION
SUNDAY INTO MONDAY. SOME STORMS COULD BECOME SEVERE MONDAY INTO
MONDAY NIGHT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS SHOULD CONTINUE TO
MONITOR THE LATEST FORECASTS FOR POTENTIAL SEVERE WEATHER MONDAY.

GMZ630>635-650-655-670-675-022145-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
339 PM CST THU DEC 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MODERATE TO STRONG OFFSHORE FLOW WILL CREATE PERIODS OF SMALL
CRAFT EXERCISE CAUTION CONDITIONS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS INCREASE AND SEAS BUILD CREATING POTENTIALLY HAZARDOUS BOATING
CONDITIONS FOR SMALL CRAFT FRIDAY NIGHT AND CONTINUING THROUGH
SUNDAY OVER GULF WATERS. SHOWERS AND THUNDERSTORMS WILL INCREASE IN
COVERAGE SUNDAY INTO MONDAY. SOME STORMS COULD BECOME STRONG TO SEVERE
MONDAY INTO MONDAY NIGHT.

Nearby

Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.